Journal of Inequalities and Applications
Volume 3 (1999), Issue 4, Pages 389-400
A logarithmic extension of the Hölder inequality
1Laboratoire de Physique Théorique et Hautes Energies, Université de Paris XI, bâtiment 211, Orsay Cedex 91405, France
2Dipartimento di Fisica, Università di Bologna and INFN, Sezione di Bologna, Italy
Received 9 March 1998; Revised 14 September 1998
Copyright © 1999 J. Ginibre and G. Velo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove a logarithmic extension of the Höllder inequality, motivated by an application to the complex Ginzburg–Landau equation.